# SDR DALA2023051503835

- Difficulty date: May 11, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,631 hours, 38,514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 ON TRANSIT CK FOUND TWO STOP/BEARING PLATES MISSING. CORRECTIVE ACTION: RPLCD MISSING BEARING PLATES PER 757 MM 52-11 CKS OK. (8926892)
